It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Urology Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-21-2003, 01:25 PM   #1
Inactive
 
Join Date: Dec 2002
Location: Niagara , Ontario , Canada
Posts: 1,401
Autumn Angel HB User
Question IVP side effects???

I had an IVP done this morning at 7:30 am. About an hour after it was done I developed a headache not the kind I am used to from my jaw disorder this is an ALL over headache from the base of my skull to the top of my head, both temples, forehead and behind my eyes. If I cough my head feels like it wants to burst. I also have this kinda weird feeing in my tummy kinda like fluish. Anyway this could be possibly the flu or start of a cold but what I would like to know is could this awful headache be a side effect of the "dye" they used for the IVP Xray? Thank you in advance if anyone replys.


------------------
Cheers...Autumn
Female...42
TMJD...12 years
Anxiety/Panic Attacks (cured I hope)
Total Abdominal Hysterectomy Ovaries left intact due to endometrial bleeding after miscarriage (2002)
Hernia Repair(1998)
Apendectomy (infected) 1988
Just Dx with multiple ovarian cysts..having C-125 test done for possible malignancy.
21 year old daughter born with Mullerian Aplasia.
18 yr old daughter bulimia survivor.
Pain Management- Oxycontin 20mg twice a day..Percocet for bt. 2 mg Dilaudid at bedtime.
" Wishing all a pain free day"

 
Old 02-28-2003, 03:55 PM   #2
Junior Member
 
Join Date: Feb 2003
Location: St. Louis, MO USA
Posts: 10
alysen101 HB User
Post

Did you get a creatinine blood test before your IVP? It could be that your creat. was elevated. It can cause a horrible headache and make you feel as if you have the flu. I would ask you doc to run the blood test before anything else to make sure your kidneys are functioning properly.
Alyse

 
Sponsors Lightbulb
   
Old 05-08-2003, 08:11 PM   #3
Inactive
 
Join Date: Jan 2003
Location: VA
Posts: 163
ds4832 HB User
Post

i had an IVP done today 5/7 and a little while afterwards had a headache..i called my pharmacist to see what i could take for it (was unsure since my system was empty from the prep) and he said that the headache was more than likely from not having eaten the day before and having to do the intestinal prep.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Hormonal therapy side effects: likelihood, seriousness, countermeasures IADT3since2000 Cancer: Prostate 6 03-10-2010 04:57 PM
Flovent Side Effect? Vanessa74 Asthma 4 04-12-2008 01:56 AM
Mirena IUD side effects and why not to use this form of birth control angellinn Birth Control 2 03-12-2008 04:34 PM
medications side effects kicking my backside Shelby_36 High & Low Blood Pressure 4 02-11-2008 06:54 PM
Hormone Therapy (Chemical Castration) Side Effects... able5 Cancer: Prostate 9 01-26-2008 07:38 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



bhp02 (12), ladybud (9), Millard (8), Mojo88 (6), albedo1 (6), LENNYI (5), Bob652 (4), dreamer54 (3), jasno999 (3), Jinny Jean (3)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 06:17 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!